STD Channel
Topics & Medications
Quicklinks
Related Channels

Will I Have Problems With Abacavir?

Final Thoughts

It is possible that you may experience some or none of the abacavir side effects listed in this article. Unfortunately, it can be difficult to tell whether any particular side effect (such as nausea) is actually caused by abacavir or other factors.
 
Therefore, make sure to let your healthcare provider know if you develop any side effects while taking abacavir or if something "just does not seem right." While it may not be a side effect of abacavir, your healthcare provider will be able to diagnose and treat the problem.

Abacavir Sulfate for HIV/AIDS

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2019 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.